MAUDE Adverse Event Report: CC HSING COMPANY LIMITED DRIVE NITRO ROLLATOR

CC HSING COMPANY LIMITED DRIVE NITRO ROLLATOR
Model Number RTL10266BK
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Type of Reportable Event Serious Injury
Event or Problem Description
Per mdr #2438477-2026-00017: drive devilbiss healthcare was notified of an incident involving a rollator by the end user who reported that she had difficulty pulling the seat upwards by the handle on the seat to fold the rollator.Therefore, the end user pulled up with a quick, sharp movement that resulted in a torn rotator cuff that will require physical therapy and a cortisone injection.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE NITRO ROLLATOR
Common Device Name
ROLLATOR
Manufacturer (Section D)
CC HSING COMPANY LIMITED
no. 1, benting
bentsuo village
sikao township, jiayi county chiayi 62348
TW  62348
Manufacturer (Section G)
CC HSING COMPANY LIMITED
no. 1, benting
bentsuo village
sikao township, jiayi county chiayi 62348
TW   62348
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7202545756
MDR Report Key24859361
Report Number3014273557-2026-00002
Device Sequence Number13399231
Product Code ITJ
UDI-Device Identifier00822383523927
UDI-Public(01)00822383523927
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10266BK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexUnknown
Patient Weight77 KG